# SDR 98ZZZX2754

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Corroded
- Location: Lavatory Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - FORWARD LAVATORY DOOR HINGE POST CORRODED ON BOTTOM END.  REMOVED CORROSION, TREATED, PRIMED AND PAINTED.
